Hi, I am new to the pain management community. I use WebMD all the time when I get new meds or treatments, but I've thought about getting involved in a pain support group so I decided to check it out. I am very grateful for having such a great pain center to go to, I try very hard to be strict with my meds. A month ago my right hip flared up, to the point where I can't sit on it, It's almost intolerable to even sit in my car, they did x-rays, found SI Joint dysfunction. When I had the shots a couple weeks later and told the doc doing it he was shocked, said, your too young for that, that can't be it...! It's only been a few days since the steroid shots, I could only get two shots since I just went in two months ago for shots in my back, plus a steroid pack for my hip a week later, which didn't do anything. I talked to my doc about getting off meds this past summer, so she started weaning me... now I take less then I used to and have been hit with this hip pain, that's not even why I am in pain management to begin with... I'm scared this isn't going to be dealt with and I will have to live with this pain. I have been excited about possibly starting to work again after 10 years... Actually it's almost like the minute I decided to get off meds, or at least see if it's possible and get my life back things just got immensely worse!!! It's hard talking to family and friends, as much as they might care, they just don't understand and can't relate, which makes me feel more alone. Is it so bad to just want the pain to GO AWAY??!!View Thread
I've been on them for 10 years now... I'm in the process of switching from fentinayl patch to methadone... I've been talking to my doc for a couple months about doing this. It's not because of "addiction" but taking pain meds scares me, how much more am I gonna have to keep increasing too. I was glad to hear that it doesn't affect the body dangerously, but then I hear from other people that I'm going to ruin my liver, and it eventually could shorten my life... what do we believe?? I just can't stand the withdrawl... how difficult is it to get a job taking this kind of medication? I'm gonna need to start working in a year or so when I get married. I guess I'm just worried how this is affecting my whole life. Sounds like I'm not alone either!View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.